MathSciNet Relay Station
MathSciNet bibliographic data
MR914846 (89b:20108) 20J05 (22E40 57R19)
Bieri, Robert; Neumann, Walter D.; Strebel, Ralph A geometric invariant of discrete groups. Invent. Math. 90 (1987), no. 3, 451–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement